Journal of the Mathematical Society of Japan

On the semi-groups generated by Kolmogoroff's differential equations.

Tosio KATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 1-15.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415379

Digital Object Identifier
doi:10.2969/jmsj/00610001

Mathematical Reviews number (MathSciNet)
MR0062343

Zentralblatt MATH identifier
0058.10701

Subjects
Primary: 46.0X

Citation

KATO, Tosio. On the semi-groups generated by Kolmogoroff's differential equations. J. Math. Soc. Japan 6 (1954), no. 1, 1--15. doi:10.2969/jmsj/00610001. https://projecteuclid.org/euclid.jmsj/1261415379


Export citation